# SDR UPS97222109

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, OUTER SKIN ON LOWER SURFACE OF NR 5 SLAT OUTBOARD END CRACKED APPROX 6 CM.  HFEC INSPECTED PER NDT PT6 51-00-00 FIG 4, CRACK CONTAINED BY FASTENER HOLE AND STOP DRILL HOLE.  REPAIR CARRIED OUT PER SRM 57-30-3 FIG 1.
